Aa
A
A
Close
Avatar_universal
feeeling stiffening, and like the burning body
does neurontin cause the body to have burning sensations, and feel like the body is like lead ? why would they makke these kinds of medications ?
Cancel
1 Answers
Page 1 of 1
1613542_tn?1366472143
Here is a link to the side effects. There is nothing like you describe on them but this website allows you to check drug interactions and what they can cause. They primarily make medications like neurontin for people with severe nerve problems and seizures. I hope this link helps. http://www.drugs.com/sfx/neurontin-side-effects.html

Best wishes, Sissie
Comment
Cancel
1613542_tn?1366472143
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
feeeling stiffening, and like the burning body
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Arthritis Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368_tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar_f_tn
Blank
namnam46
Anthem, AZ
Avatar_m_tn
Blank
fntn
MI
Avatar_m_tn
Blank
Kalvin
Milwaukee, WI
144586_tn?1284669764
Blank
caregiver222